# SDR 06FDEA03749

- Difficulty date: October 23, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,748 hours, 11,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EDGE UNDER FLOOR CORRODED, CARGO SEAT TRACK (STA 1259, RT X=75.25).  REPAIR CARRIED OUT AT M/D CARGO SEAT TRACK AT STA 1259 RH X=75.25 AS PER SRM 53-70-  00   FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
